Jump to content
CrazyBoards.org

Can Anyone Relate To This?


Recommended Posts

I'm trying to figure out if this is a symptom of depression or this is a symptom of Effexor Withdrawal...Or I suppose a combination of the two...

So basically I feel the same everywhere I go.  It's just a dysphoric mood that never changes all day long.  Only time it goes away it before bed after I take Seroquel.

So if I'm laying in bed, or driving on the freeway, I feel the exact same way.  At least that is how I see it.  My emotions seem to be completely on hold and I'm in a total apathetic...flat line.  I don't even really feel anxiety any more.

Is this depression or has anyone else experienced this?  It's quite terrifying actually, but I don't have enough in me to be that scared...

Edited by BrianOCD
Link to comment
Share on other sites

It's very difficult to tell because we all react differently to meds including start-up effects and withdrawal effects. I did not have that reaction when I came off Effexor.

My guess is that it is depression. Depression often causes dysphoria, and if you are profoundly depressed you might not experience mood variation. This is just a guess though.

  • Thanks 1
Link to comment
Share on other sites

Numbness has always been part of depression for me and it can be terrifying. I know depression can be like a storm going on in your head but I think the worst I've ever felt has been this sort of intense apathy and flatness. You can end up wishing you felt anxious or miserable just because you'd at least feel something. It's not unusual but if this is the first time you've felt like this it may well be to do with withdrawl.

  • Like 1
Link to comment
Share on other sites

15 hours ago, jt07 said:

It's very difficult to tell because we all react differently to meds including start-up effects and withdrawal effects. I did not have that reaction when I came off Effexor.

My guess is that it is depression. Depression often causes dysphoria, and if you are profoundly depressed you might not experience mood variation. This is just a guess though.

im in agreement with this

Link to comment
Share on other sites

@BrianOCD Does your pdoc have a plan if you continue to see no improvement? I know how  that feels, when you're sliding downward and just waiting waiting waiting for some relief. Med after med. Seems like it won't end. Will it soon be time to increase dose or add something different? Stimulants are literally the only thing that helps my apathy and anhedonia. Keep moving.

Edited by Blahblah
Link to comment
Share on other sites

2 hours ago, Blahblah said:

@BrianOCD Does your pdoc have a plan if you continue to see no improvement? I know how  that feels, when you're sliding downward and just waiting waiting waiting for some relief. Med after med. Seems like it won't end. Will it soon be time to increase dose or add something different? Stimulants are literally the only thing that helps my apathy and anhedonia. Keep moving.

I honestly don't know, I've begun to lose faith in my PDoc and the meds, but I guess I can try something else.

It has been over a year now with clinical depression.

  • Sad 1
Link to comment
Share on other sites

Has your pdoc ever considered Abilify? It is likely to do nothing for your OCD and could possibly make it worse, but it REALLY helped my treatment resistant depression. 15 mg put me into a state of bliss. You've got to take it with a antidepressant.

Link to comment
Share on other sites

3 hours ago, BrianOCD said:

ya i was at 10mg i just didnt like how i felt on it, not the one

Have you tried Rexulti? It is similar to Abilify but supposedly with fewer side effects. It also has to be taken with an antidepressant.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...